# SDR ASAA2024071250967

- Difficulty date: July 12, 2024
- Submitted: July 16, 2024
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 68,857 hours, 27,893 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Cabn Air
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF JET FUEL FUMES ( NOT EXHAUST) ACCOMPANIED THIS EVENT ON APPROACH AT 4500-5000 MSL LOST PRESSURIZATION: DIFFERENTIAL PRESSURE WAS ZERO PSI. NO FAULT INDICATED IN AIR SYSTEMS OR PRESSURIZATION SYSTEMS. SEE PREVIOUS SQUAWK COOLING FAN REF L.H. PACK MEL'D; AFTER LANDING GOT A MOMENTARY AIR COND MASTER CAUTION BUT IT RESOLVED WITHOUT LATCHING A FAULT. GROUNDED - YES. RAN PACKS ON APU AND ENGINES NO ODOR NOTED.ETAMY 58718 07/12/2024, PERFORMED FIM TASK 05-51 TASK 814 THRU B(4)(B)1)B), NO FINDING IN APU DRAIN, REMOVED AND REPLACED RECIRCULATION FAN FILTERS REF 21-25-01 NO FURTHER CABIN ODOR FOUND. PRESSURIZED TO 4PSI DIFFERENTIAL REF AMM 05-51-91. NO DEFECTS FOUND.  ACCOMPLISHED DEU OP CHK REF AMM 21-27-05. OP CHK GOOD. FOUND CONTROL CABIN DUCT AT MIX MANIFOLD UNSECURED REF 61007966. NO FURTHER DEFECTS NOTED. RESECURED DIST DUCT ON DEFECT 61007966.
